Seshadri constants on smooth surfaces
Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque no. 218  (1993), p. 177-186
@incollection{AST_1993__218__177_0,
     author = {Ein, Lawrence and Lazarsfeld, Robert},
     title = {Seshadri constants on smooth surfaces},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique d'Orsay - Juillet 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {218},
     year = {1993},
     pages = {177-186},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__218__177_0}
}
Ein, Lawrence; Lazarsfeld, Robert. Seshadri constants on smooth surfaces, in Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 177-186. http://www.numdam.org/item/AST_1993__218__177_0/

[De1] J.-P. Demailly, A numerical criterion for very ample line bundles, J. Diff. Geom. 37 (1993), pp. 323-374.

[De2] J.-P. Demailly, Singular Hermitian metrics on positive line bundles, in Hulek, Peternell, Schneider and Schreyer (eds), Complex Algebraic Varieties, Proceedings, Bayreuth 1990, Lect. Notes in Math 1507 (1992), pp. 87-104.

[EL] L. Ein and R. Lazarsfeld, Global generation of pluricanonical and adjoint linear series on smooth projective threefolds, Journal of Amer. Math. Soc. 6 (1993), pp. 875-903.

[P] R. Paoletti, UCLA Thesis (1993)

[Rdr] I. Reider, Vector bundles of rank 2 and linear systems on algebraic surfaces, Ann. Math. 127 (1988), pp. 309-316

[Xu] G. Xu, Subvarieties of general hypersurfaces in projective space, to appear